# SDR 2004UALA00792

- Difficulty date: August 20, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 18,016 hours, 5,485 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO SMOKE IN COCKPIT.
